Top 7 Chewable Tylenol For Kids – Acetaminophen

As an Amazon Associate I earn from qualifying purchases.

1. Tylenol

#ad

Tylenol Children's Chewables, 160 mg Acetaminophen for Pain & Fever Relief, 24 ct, Grape

#ad
Tylenol #ad - Each chewable tablet contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective kids' cold and flu symptom relief, headache, including minor aches and pains, and sore throat.

24-count of children's tylenol chewable tablets with acetaminophen works to temporarily relieve minor aches and pains as well as cold and flu symptoms in children, including sore throat, headache and fever. Our kids' chewables come in a kid-friendly grape flavor that is gentle on the tummy and can be used by children ages 2 to 11 years old. Tylenol is the #1 pediatrician recommended brand for children's pain and fever relief. This kids' cold & flu medicine helps relieve minor aches & pains including toothaches and headaches and temporarily reduces fever with an ibuprofen- and aspirin-free formula. Tylenol has been relied on by parents for over 60 years.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height2 inches
Length2.05 inches
Weight0.05 Pounds
Width2.85 Inches
Part Number580828
Model580828

2. Tylenol

#ad

Headache, Pain Reliever & Fever Reducer for Kids' Cold + Flu Symptoms, Aspirin-Free, Tylenol Children's Chewables with 160 mg Acetaminophen, Sore Throat & Toothache, Bubble Gum, 24 ct

#ad
Tylenol #ad - Our kids' chewables come in a kid-friendly bubble gum flavor that is gentle on the tummy and can be used by children ages 2 to 11 years old. Tylenol is the #1 pediatrician recommended brand for pain and fever relief.

24-count of children's tylenol chewable tablets with acetaminophen works to temporarily relieve minor aches and pains as well as cold and flu symptoms in children, including sore throat, headache and fever. This kids' cold & flu medicine helps relieve minor aches & pains including toothaches and headaches and temporarily reduces fever with an ibuprofen- and aspirin-free formula. Tylenol has been relied on by parents for over 60 years. Each chewable tablet contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective kids' cold and flu symptom relief, including minor aches and pains, headache, and sore throat.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height2 Inches
Length2.05 Inches
Weight0.06 Pounds
Width2.85 Inches
Part Number51924
Model51924

3. Tylenol

#ad

Pack of 4, Tylenol Children's Pain + Fever Chewable Tablets Grape Flavor, 24 ct

#ad
Tylenol #ad - Our kids' chewables come in a kid-friendly grape flavor that is gentle on the tummy and can be used by children ages 2 to 11 years old. Each chewable tablet contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective kids' cold and flu symptom relief, including minor aches and pains, headache, and sore throat.

Set of 4. 24-count of children's tylenol chewable tablets with acetaminophen works to temporarily relieve minor aches and pains as well as cold and flu symptoms in children, including sore throat, headache and fever. Tylenol is the #1 pediatrician recommended brand for children's pain and fever relief. This kids' cold & flu medicine helps relieve minor aches & pains including toothaches and headaches and temporarily reduces fever with an ibuprofen- and aspirin-free formula. Tylenol has been relied on by parents for over 60 years.
BrandTylenol #ad
Height20 Inches
Length20 Inches
Weight80 ounces
Width30 Inches

4. Tylenol

#ad

2 pc Bundle, Grape, Tylenol Children's Liquid 4 fl. oz & Chewable 24 ct, Pain Relief

#ad
Tylenol #ad - Kid-friendly product bundle comes from tylenol. They both come in great-tasting grape flavor and kid-friendly forms. Dual pack of tylenol pain relief and fever Reducer medicine containing 4-fluid ounces of Grape Liquid Oral Suspension and a 24-count of Grape Chewable Tablets.

Tylenol is the #1 pediatrician recommended brand for pain and fever relief. Tylenol has been relied on by parents for over 60 years. Both pain relieving products feature a formula that is aspirin-free, and ibuprofen free, alcohol-free, so they're gentle on the tummy. This bundle of medicine for kids helps to temporarily reduce fever and relieve minor aches and pain due to the common cold, sore throat, flu, headache, and toothache.

Both of these children's pain relievers contain the effective fever reducer and pain reliever acetaminophen; 160 mg acetaminophen per chewable tablet and 160 mg acetaminophen per 5mL dose of the liquid oral suspension.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height5 inches
Length4 Inches
Weight0.49 Pounds
Width2.06 inches
Part NumberB07HPYLLJ3
ModelB07HPYLLJ3

5. Amazon Basic Care

#ad

24 Count, Toothache, Headache Relief and More, Pain Reliever and Fever Reducer NSAID, Amazon Basic Care Children's Ibuprofen Chewable Tablets 100 mg, For Sore Throat, Grape Flavor

#ad
Amazon Basic Care #ad - Active ingredient: the active ingredient in amazon basic care children's Ibuprofen Chewable Tablets, is ibuprofen 100 mg, 100 mg, Grape Flavor, a pain reliever and fever reducer. Amazon basic care children's ibuprofen Chewable Tablets, 100 mg temporarily reduces fever and provides up to 8 hours of relief of minor aches & pains.

Compare to the active ingredient of Children's Motrin. Pain reliever/fever reducer: amazon basic care children's Ibuprofen Chewable Tablets, flu, sore throat, 100 mg, reduces fever and relieves minor aches and pains due to the common cold, headaches and toothaches. This product is gluten free and preservative free. Grape flavor is a child-pleasing favorite to help the medicine go down.

Lasts up to 8 hours: amazon basic care children's ibuprofen Chewable Tablets, 100 mg provide multiple symptom relief that lasts up to 8 hours per dose. Nsaid: chewable tablets are a convenient choice for busy families: No dosing container or water needed. Made for children: amazon basic care children's ibuprofen Chewable Tablets, 100 mg is a pain reliever and fever reducer specifically formulated for children ages 2-11.
BrandAmazon Basic Care #ad
ManufacturerAmazon.com Services, Inc. #ad
Height2 Inches
Length2 Inches
Width2.88 Inches

6. Genexa

#ad

Genexa Children's Acetaminophen Pain and Fever Reducer | Chewable Tablets 80 mg | Grape Flavor | 2-11 Years Old | 24 Count

#ad
Genexa #ad - Certified gluten-free, no parabens, no artificial dyes, Non-GMO Project Verified and no alcohol. Aspirin and ibuprofen free: Each chewable tablet contains 80mg of pain relieving/fever reducing Acetaminophen, formulated without aspirin or ibuprofen.

Active ingredient: genexa children’s acetaminophen Pain and Fever Reducer contains 80 mg of acetaminophen, a pain reliever and fever reducer; read our label compared to Children’s Tylenol Chewables. Chewable tablets: get all the benefits of an effective pain reliever and fever reducer in a delicious chewable tablet made with natural grape flavor. Physician-formulated: genexa products are created and formulated by our Chief Formulating Officer, a medical doctor. Made without: no artificial sweeteners or artificial preservatives, and no common allergens.
BrandGenexa #ad
ManufacturerGenexa #ad

7. Amazon Basic Care

#ad

100 mg, 24 Count, Amazon Basic Care Children's Ibuprofen Chewable Tablets, Orange Flavor, Pain Reliever and Fever Reducer

#ad
Amazon Basic Care #ad - Active ingredient: amazon basic care children’s ibuprofen Chewable Tablets contain ibuprofen 100 mg, a nonsteroidal anti-inflammatory drug NSAID, pain reliever and fever reducer; compare to the active ingredient in Children’s Motrin.

Dye free, orange flavored, preservative frEE: GoodSense Children’s Ibuprofen Chewable Tablets, are dye-free, 100 mg, preservative free and gluten free. Chewable, orange flavored: the chewable ibuprofen tablets have a child-friendly orange flavor to make taking pain reliever and fever reducer medicine easier for youngsters ages 2 to 11 years. Fever reducer and pain reliever: amazon basic care Children’s Ibuprofen Chewable Tablets are a pain reliever and fever reducer that helps children get on the path to feeling better; convenient chewable ibuprofen tablets require no water.

8 hours of relief: temporarily relieves minor aches and pains due to the common cold, sore throat, flu, headaches and toothaches; also helps to temporarily reduce fever; use as a pain reliever and fever reducer for relief that lasts up to 8 hours.
BrandAmazon Basic Care #ad
ManufacturerAmazonUs/G0W0G #ad
Height2 Inches
Length2 Inches
Weight0.09 Pounds
Width2.88 Inches